# SDR UIEA2011112000667

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 53,575 hours, 8,042 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LOWER LOBE - AFT CARGO DOOR - BS 1920 SEAL DEPRESSOR FOUND, MEASURING 6" LENGTH. DAMAGE WAS DETERMINED TO BE BEYOND THE REPAIR LIMITS IAW THE SRM 53-00-15, FIGURE 201, REPAIR 2.  PERFORM A TIME LIMITED REPAIR.
